# SDR IPXA2022031280010

- Difficulty date: February 28, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767
- Aircraft serial: 66241
- Aircraft time: 4,467 hours, 1,805 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 113T3143416
- Condition: None
- Location: Lower Skin Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1MULTIPLE DENTS AT THE LOWER SKIN PANEL OF THE RH WING OUTBOARD FLAP.REPAIR I.A.W BOEING SR 4-5430984791 AND UPS EO B767-5730-83126-A.
